Alert archive / Minnesota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 85, NWS Grand Forks, ND

July 3, 2019Cass County, North Dakota; Clay County, Norman County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 3, 2019, 9:14 PM CDT for Cass County, North Dakota; Clay County, Norman County, Minnesota. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2019, 9:14 PM CDT (02:14 UTC)
Expired
Jul 3, 2019, 9:55 PM CDT
In force
41 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Clay County, MN, Norman County, MN, Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 50 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 9:15 PM CDTHAIL 1.753 Ese Gardner, NDGOLFBALL SIZED OR LARGER HAIL REPORTED IN NORTHWEST WISER TOWNSHIP.
Jul 3, 9:36 PM CDTHAIL 1Perley, MNREPORT AND PHOTO POSTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 4:40 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.2 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2019-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2019-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

399 
WUUS53 KFGF 040214
SVRFGF
MNC027-107-NDC017-040315-
/O.NEW.KFGF.SV.W.0085.190704T0214Z-190704T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
914 PM CDT Wed Jul 3 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northwestern Clay County in northwestern Minnesota...
  Western Norman County in northwestern Minnesota...
  Northeastern Cass County in southeastern North Dakota...

* Until 1015 PM CDT.

* At 914 PM CDT, a severe thunderstorm was located near Gardner, or
  17 miles northwest of Fargo, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Gardner around 925 PM CDT.
  Georgetown around 935 PM CDT.
  Perley around 945 PM CDT.
  Hendrum around 950 PM CDT.
  Ada and Borup around 1015 PM CDT.

Other locations impacted by this severe thunderstorm include West
Argusville.

This includes Interstate 29 between mile markers 75 and 90.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4712 9716 4724 9695 4724 9684 4726 9684
      4726 9685 4730 9684 4743 9660 4714 9635
      4697 9702
TIME...MOT...LOC 0214Z 238DEG 19KT 4710 9699 

HAIL...1.25IN
WIND...60MPH
 
$$

NC
2 follow-up statements
073 
WWUS53 KFGF 040242
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
942 PM CDT Wed Jul 3 2019

NDC017-040251-
/O.CAN.KFGF.SV.W.0085.000000T0000Z-190704T0315Z/
Cass ND-
942 PM CDT Wed Jul 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota...and southeastern North Dakota.

LAT...LON 4705 9682 4708 9683 4707 9682 4711 9682
      4715 9684 4716 9682 4718 9682 4719 9684
      4719 9685 4721 9683 4726 9684 4726 9685
      4730 9684 4743 9660 4714 9635 4702 9682
TIME...MOT...LOC 0241Z 238DEG 19KT 4718 9681 

$$

MNC027-107-040315-
/O.CON.KFGF.SV.W.0085.000000T0000Z-190704T0315Z/
Clay MN-Norman MN-
942 PM CDT Wed Jul 3 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN CLAY AND WESTERN NORMAN COUNTIES...

At 941 PM CDT, a severe thunderstorm was located over Perley, or 20
miles north of Fargo, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Hendrum around 950 PM CDT.
  Ada and Borup around 1015 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4705 9682 4708 9683 4707 9682 4711 9682
      4715 9684 4716 9682 4718 9682 4719 9684
      4719 9685 4721 9683 4726 9684 4726 9685
      4730 9684 4743 9660 4714 9635 4702 9682
TIME...MOT...LOC 0241Z 238DEG 19KT 4718 9681 

HAIL...1.00IN
WIND...60MPH
 
$$

NC
646 
WWUS53 KFGF 040255
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
955 PM CDT Wed Jul 3 2019

MNC027-107-040305-
/O.CAN.KFGF.SV.W.0085.000000T0000Z-190704T0315Z/
Clay MN-Norman MN-
955 PM CDT Wed Jul 3 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY AND WESTERN
NORMAN COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota...and southeastern North Dakota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Grand Forks.

LAT...LON 4705 9682 4708 9683 4707 9682 4711 9682
      4715 9684 4716 9682 4718 9682 4719 9684
      4719 9685 4721 9683 4726 9684 4726 9685
      4730 9684 4743 9660 4714 9635 4702 9682
TIME...MOT...LOC 0254Z 238DEG 19KT 4722 9671 

$$

NC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 7:04 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jul 3, 7:04 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
704 PM CDT Wed Jul 3 2019

.UPDATE...
Issued at 647 PM CDT Wed Jul 3 2019

Several areas of convection developing across the area as upper
wave approaching the area is helping overcome weak mid level lapse
rates. MU CAPE ranging from 1000J/kg in the northern valley and up
to 3000J/kg along the SD/ND border. Effective shear remains
strongest in the north and west with around 40kts and 25 to 30 in
the south. Went ahead and expanded the watch to include the Red
River valley counties from Grand Forks/Polk southward which goes
until midnight. Most likely hazards will be hail with initial
updrafts and then wind gusts as storms evolve. General eastward
progression expected this evening into the overnight.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 347 PM CDT Wed Jul 3 2019

Afternoon surface observations show two areas of low level
convergence, worth noting for potential locations of evening
convective initiation. The first area of interest is along a weak
boundary extending southwest to northeast across the Devils Lake
basin, where cumulus congestus have begun to develop from Devils
Lake southwest toward Bowden. Despite a strongly sheared profile,
instability and lapse rates are fairly weak in this region,
diminishing severe weather threat. A second, more apparent area of
interest has develop along and south of a frontal boundary extending
from western NE to southeast ND and west central MN. GOES-16 1
minute visible data this afternoon show areas of orphan anvil
development in this region since mid day, but cells north of the
ND/SD border have struggled to maintain an updraft given the weaker
sheared but more strongly unstable, uncapped environment.
Orientation of westerly deep layer shear vectors slightly off of the
boundary would suggest that developing storms will not remain
discrete for long before merging into clusters. Expect tonight into
early Thursday to evolve similarly to Tuesday evening, in which
isolated strong to severe thunderstorms cannot be ruled out but
would need to overcome a conditional environment. CAMs indicate
severe weather from the evening activity would be most likely
from 4-8pm, before instability starts to wane diurnally.
Orientation of westerly deep layer shear vectors slightly off of
the boundary would suggest that developing storms will not remain
discrete for long before merging into clusters.

There is once again a signal for a shower/storm complex to develop
in the western Dakotas and progress east or northeast into the
forecast area. This is most likely to affect areas along and
(mostly) south of US Hwy 2 across east central to southeast ND late
tonight and northwest and west central MN late tonight into Thursday
morning. Main threats with the strongest cells embedded in this
storm complex would be damaging hail (up to quarter sized) and wind
gusts (up to 60 mph) but cannot rule out threat for localized heavy
rainfall given precipitable water values near 1.5 inches.

After showers and storms clear out early Thursday, Independence Day
looks to be quite pleasant, despite lingering potential for isolated
showers or storms during the afternoon and evening. Afternoon high
temperatures on Independence Day will reach the 70s to lower 80s.

.LONG TERM...(Thursday night through Wednesday)
Issued at 347 PM CDT Wed Jul 3 2019

12Z Fri - 00Z Sun

Cold front is expected to exit the far southeast zones Fri morning.
Short wave forecast to move through Fri night and will produce
precip in the southern zones.

Sun - Wed

Split flow across North America with northern stream over central
Canada and southern stream over northern states. Long wave trough
over the West Coast will break down and shift east. Long wave ridge
over the Central and Southern Plains will retrograde over the Desert
Southwest and Intermountain West.

The ECMWF becomes a faster solution compared to the GFS over the
area by Mon. The two models are out of phase by Tue.

Next best chance for thunderstorms will be Sun night through Tue.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 647 PM CDT Wed Jul 3 2019

Thunderstorms approaching GFK and FAR in the next 1 to 3 hours
will have the potential for gusty winds and possibly hail. Storms
will continue to move east through the overnight with light winds
and possible MVFR CIGS for a short period tomorrow morning.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

UPDATE...JK
SHORT TERM...BP
LONG TERM...JH
AVIATION...JK
Hazardous weather outlook, Jul 3, 5:47 AM CDT, 15 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
547 AM CDT Wed Jul 3 2019

MNZ004>009-013-NDZ006>008-014>016-024-026-027-054-041100-
Kittson-Roseau-Lake Of The Woods-West Marshall-East Marshall-
North Beltrami-Pennington-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh County-Eddy-Nelson-Grand Forks-Western Walsh County-
547 AM CDT Wed Jul 3 2019

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated to scattered showers and thunderstorms will remain
possible through this evening, with widespread showers and
thunderstorms south of Highway 2 overnight tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

MNZ001>003-014>017-022>024-027>032-040-NDZ028>030-038-039-049-052-
053-041100-
West Polk-Norman-Clay-Red Lake-East Polk-North Clearwater-
South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
547 AM CDT Wed Jul 3 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Isolated to scattered showers and thunderstorms will remain
possible through this evening, with widespread showers and
thunderstorms south of Highway 2 overnight tonight. Severe
thunderstorms may develop this afternoon and evening across
southeast North Dakota and west central Minnesota mainly south of
Highway 200. Hail to 1.5 inches and winds to 60 mph are the main
threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jul 3, 5:41 PM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
541 PM CDT Wed Jul 3 2019

NDZ014-015-024-026-032315-
Nelson ND-Eddy ND-Benson ND-Ramsey ND-
541 PM CDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...
NORTHWESTERN NELSON...SOUTHEASTERN RAMSEY AND EASTERN EDDY COUNTIES
UNTIL 615 PM CDT...

At 541 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Warwick, or 23 miles south of Devils Lake, moving
northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Tokio around 600 PM CDT.
  Warwick around 605 PM CDT.
  Hamar around 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

If on or near Stump Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern North Dakota.

LAT...LON 4762 9892 4780 9909 4815 9839 4787 9812
TIME...MOT...LOC 2241Z 238DEG 24KT 4777 9889

NC
Special weather statement, Jul 3, 6:11 PM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
611 PM CDT Wed Jul 3 2019

NDZ014-024-026-028-032345-
Griggs ND-Nelson ND-Eddy ND-Benson ND-
611 PM CDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BENSON...SOUTHERN
NELSON...NORTHWESTERN GRIGGS AND EASTERN EDDY COUNTIES UNTIL 645 PM
CDT...

At 611 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bartlett to 10 miles northwest of McHenry.
Movement was east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Mose and Red Willow Lake around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

If on or near Stump Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern and northeastern North Dakota.

LAT...LON 4792 9856 4792 9853 4795 9852 4802 9845
      4802 9842 4804 9842 4798 9788 4792 9788
      4752 9831 4768 9881
TIME...MOT...LOC 2311Z 287DEG 16KT 4796 9841 4769 9873

NC
Local storm report, Jul 3, 8:10 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
810 PM CDT WED JUL 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             1 S FINGAL              46.75N 97.79W
07/03/2019  E1.00 INCH       Barnes             ND   TRAINED SPOTTER

            FEW HAILSTONES SIZE OF QUARTERS FELL FOR MINUTE OR SO

&&

BWASILEW
Special weather statement, Jul 3, 8:10 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
810 PM CDT Wed Jul 3 2019

MNZ003-NDZ039-040145-
Clay MN-Cass ND-
810 PM CDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLAY AND
SOUTHEASTERN CASS COUNTIES UNTIL 845 PM CDT...

At 809 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wheatland, or 23 miles west of Fargo, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Casselton and Durbin around 820 PM CDT.
  Amenia around 825 PM CDT.
  Mapleton around 835 PM CDT.
  Prosper and West Fargo around 840 PM CDT.
  Harwood, Brooktree Park and Reile's Acres around 845 PM CDT.

Other locations impacted by this storm include Moorhead Airport,
Casselton Airport and West Argusville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota...and southeastern North Dakota.

LAT...LON 4675 9735 4692 9745 4714 9684 4681 9654
TIME...MOT...LOC 0109Z 247DEG 27KT 4687 9731

NC
Local storm report, Jul 3, 8:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
823 PM CDT WED JUL 3 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             ANETA                   47.68N 97.99W
07/03/2019  E1.25 INCH       Nelson             ND   PUBLIC

            REPORTS OF SEVERAL QUARTER-SIZED HAILSTONES WITH SOME
            LARGER. TIME ESTIMATED FROM RADAR.

&&

BWASILEW
Special weather statement, Jul 3, 8:44 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
844 PM CDT Wed Jul 3 2019

MNZ017-023-024-040230-
South Clearwater MN-Hubbard MN-South Beltrami MN-
844 PM CDT Wed Jul 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUBBARD...SOUTH CENTRAL
BELTRAMI AND SOUTHEASTERN CLEARWATER COUNTIES UNTIL 930 PM CDT...

At 844 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 19 miles southwest of Bemidji, moving northeast at 20
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bemidji, Plantagenet Lake, Lake George, Itasca State Park, Kabekona,
Guthrie and Lake Itasca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4733 9467 4707 9511 4711 9517 4715 9517
      4715 9523 4721 9531 4756 9490 4741 9466
TIME...MOT...LOC 0144Z 228DEG 18KT 4723 9510

NC

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:11 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Griggs, Nelson, Steele, Traill64 min
Jul 3, 7:30 PM CDTSevere Thunderstorm WarningFGFCass, Ransom, Richland60 min
Jul 3, 8:10 PM CDTSpecial Weather StatementFGFCass35 min
Jul 3, 8:21 PM CDTSevere Thunderstorm WarningFGFCass54 min
Jul 3, 8:25 PM CDTAreal Flood AdvisoryFGFCass4 hr
Jul 3, 8:30 PM CDTSevere Thunderstorm WarningFGFCass, Richland45 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent62 min
Jul 3, 9:50 PM CDTSpecial Weather StatementFGFRansom, Sargent40 min
Jul 3, 9:53 PM CDTSpecial Weather StatementFGFSargent67 min
Jul 3, 10:14 PM CDTSevere Thunderstorm WarningFGFSargent31 min
Jul 3, 10:40 PM CDTSpecial Weather StatementFGFSargent65 min
Jul 3, 11:15 PM CDTSpecial Weather StatementFGFRichland30 min
Jul 3, 11:43 PM CDTSpecial Weather StatementFGFRichland47 min
Jul 3, 8:44 PM CDTSpecial Weather StatementFGFHubbard46 min
Jul 3, 9:17 PM CDTSpecial Weather StatementFGFClearwater43 min
Jul 3, 9:20 PM CDTSpecial Weather StatementFGFClay40 min
Jul 3, 9:26 PM CDTSevere Thunderstorm WarningFGFBeltrami, Hubbard33 min
Jul 3, 10:51 PM CDTSpecial Weather StatementFGFNorman24 min
Jul 4, 1:07 AM CDTSpecial Weather StatementFGFWilkin38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2019Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.